Extreme Rectal Pain with HCV Treatment
Nov 15, 2004
I am being treated for HCV - I am in the third month of treatment with Pegasus and Ribatol - in one month after treatment my hemmoroids which I had for many years got much worse and extremely painful ( feels like burning all the time - very painful when I go to the bathroom) - nothing seems to help including Hydrocortise cream or suppositories - can this problem be a side effect of therapy? If I need "rubber band" treatment,if indicated, of hemmoroids without interrupting my therapy?
Response from Dr. Henry
You should consider a referral to see a colon-rectal surgeon to discuss your options. Often HCV therapy could be continued when surgery of that nature is planned. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Difference Between Gonorrhea And Hiv?
- Percentage Risk Of Contracting Hiv Through Finger Prick
- Can You Still Have Children If You're Hiv Positive?
- Are Boil-like Pimples On The Stomach A Sign Of Hiv?
- How Long Can The Hiv Virus Live In Extreme Temperature?
- What Stage In Hiv Do Night Sweats Occur Early Or Late?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.